Sh:744

Bib entry
@article{Sh:744,
 author = {Shelah, Saharon},
 title = {{A countable structure does not have a free uncountable automorphism group}},
 journal = {Bull. London Math. Soc.},
 fjournal = {The Bulletin of the London Mathematical Society},
 volume = {35},
 number = {1},
 year = {2003},
 pages = {1--7},
 issn = {0024-6093},
 doi = {10.1112/S0024609302001534},
 mrclass = {20B27 (03C60 03E15 20A15)},
 mrnumber = {1934424},
 mrreviewer = {Johannes Siemons},
 doi = {10.1112/S0024609302001534},
 note = {\href{https://arxiv.org/abs/math/0010305}{arXiv: math/0010305}},
 arxiv_number = {math/0010305}
}